×

zbMATH — the first resource for mathematics

A comparison of different compactness notions in fuzzy topological spaces. (English) Zbl 0381.54004

MSC:
54A40 Fuzzy topology
54D30 Compactness
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chang, C.L, Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[2] \scT. E. Gantner, R. C. Steinlage, and R. H. Warren, Compactness in fuzzy topological spaces, to appear. · Zbl 0372.54001
[3] Goguen, J.A, The fuzzy Tychonoff theorem, J. math. anal. appl., 43, 734-742, (1973) · Zbl 0278.54003
[4] Lowen, R, Fuzzy topological spaces and fuzzy compactness, Math. anal. appl., 56, 621-633, (1976) · Zbl 0342.54003
[5] Lowen, R, Initial and final fuzzy topologies and the fuzzy Tychonoff theorem, J. math. anal. appl., 58, 11-21, (1977) · Zbl 0347.54002
[6] \scR. H. Warren, Neighborhoods, bases and continuity in fuzzy topological spaces, to appear.
[7] Wong, C.K, Covering properties of fuzzy topological spaces, J. math. anal. appl., 43, 697-704, (1973) · Zbl 0259.54002
[8] Zadeh, L.A, Fuzzy sets, Inf. contr., 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.